First, that's a lot of medication to take for seasonal allergies, unless they're so bad they're debilitating. Also, seasonal allergies are usually only bad in the spring when everything's just blooming and for some in the fall. In the middle of summer, only grass pollen is actually out there, and that would only affect you if you work on yards and get close to grass. Second, it appears you do this every year, though you don't say how long you've been doing it, and so this appears not to ever happened before, but masturbation is a whole different animal than having sex with a partner. Masturbation presents no pressure to perform and no trepidation about not performing that you might be getting as this is your first sexual relationship with another human being, or so I surmise (a lot of people start having sex without intercourse, so it might be you've done what's called foreplay, just not intercourse, but it appears you haven't done this either). Any medication can cause tons of potential problems. Allergy meds come in two categories: stimulating and sedating. Not much in the middle. Steroids are of course to be avoided except when absolutely necessary, but not for this reason in the way you're taking them but more because they adversely affect the immune system. But yeah, both meds can make you lack energy. If you read the warnings on the second one, it sounds like the things that are warned about when we take antidepressants and other meds that affect brain neurotransmitters, and while I have no idea if it does any of this as it's billed as an antihistamine, it lists potential side effects one would associate with drugs affecting GABA and dopamine and these drugs can definitely have sexual side effects. You're doing the right thing by stopping them, and if over time the problem goes away you'll know it was the meds. If it doesn't, though, do you have anxiety problems? Self-esteem issues? Are you nervous about having sex for the first time? Again, masturbation is a whole different animal and so don't even think of it as sex as it only involves you. If you're perfectly calm and secure then psychological issues aren't the problem, but when it comes to male performance that's usually where the problem lies in young people. I did notice one warning for one of the meds was don't use if you have prostate problems, and prostate problems can also adversely affect sexual performance. I would personally no matter how this turns out try to find a gentler way to deal with allergies than this cocktail. Ever tried natural antihistamines? If they work, not much problem with most of them, and the only one with some problems, ma huang or ephedra isn't really available anymore because it's very stimulating and the source of a substance that can be used to make meth. Most people never had any problems with it, though, it's more of our drug war thing. So give it more time without the meds, but do know although I wouldn't personally take this cocktail it might be something else and the most common thing for someone just starting out is the nervousness inexperience sometimes brings. Other things that can cause it are fatigue, distraction, and such things as well. Time usually fixes this, and if it's just beginner's anxiety, having sex with a more experienced woman who knows how to deal with it can do wonders. Peace.
The antihistamine can affect it, but you know, so can allergies. Allergies make you tired, feel lousy, sleep like crap, etc., etc. That all affects your sex drive. Allergies really stink.
You are also trying to have sex for the first time. That's nerve wracking. Does she know it's your first time? Are you working up to actual sex with some foreplay?
Just take it easy on yourself, allow yourself to take your time, have some fun with it. If your partner doesn't know it's your first time, tell her. Let her lead you through this. :)
When you call this your usual allergy regimen, I'm wondering why don't you get allergy shots. That would get rid of the need to do the regimen. My son has allergies that he would have had to treat with pills and nasal sprays on a constant basis, and the shots have removed the need to take them. And wow, is that a big improvement in life for him.
I would add to what the others are saying, that there is at least a pretty good chance that the problem with sex wasn't caused by the medications. Performance anxiety is a buzz-kill for sexual excitement, and even nervous and happy anticipation can have an anxiety element. There's also concern about pregnancy -- for some guys, that is enough not to be able to do anything.
With your girlfriend, please just talk to her. As jessi says, does she know this is your first time? Can she help you with some manual fun, or is she as new to this as you are? If she isn't experienced, the two of you might be making each other uneasy and embarrassed, when you could just jump in and touch each other and do creative things that don't involve the penis in the vagina, and get some satisfaction. Let her tell you what works for her in terms of hand pressure on the clitoris, and see where you two get. Being good at reaching orgasm without penetration might help might ease the worry about "am I going to get hard this time?" and like that.
I might add, if you are drinking and trying to have sex, one drink can relax you but more than one can remove the ability to do much about it, so there's that. And please be sure about the birth control. :-)